Alert archive / Utah / Flash Flood Warnings in 2023

Flash Flood Warning 30, NWS Salt Lake City, UT

August 2, 2023Tooele County, Utah

NWS Salt Lake City, UT issued this flash flood warning at Aug 2, 2023, 3:24 PM MDT for Tooele County, Utah. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2023, 3:24 PM MDT (21:24 UTC)
Expired
Aug 2, 2023, 7:00 PM MDT
In force
4 hr
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Tooele County, UT

The radar

The Salt Lake City radar (KMTX), 94 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 5:01 PM MDTFLASH FLOOD4 Ese Stockton, UTSignificant flow off of the Jacob Creek burn scar into Soldier Canyon and Soldier Creek. The road going up Soldier Canyon is closed.
Aug 2, 5:43 PM MDTFLASH FLOOD1 Ssw Stockton, UTSR-36 closed south of Stockton due to debris and flood waters starting to top the culvert onto SR-36.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 97 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 9.4 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2023-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 128 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2023-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
128 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
962 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

612 
WGUS55 KSLC 022124
FFWSLC
UTC045-030015-
/O.NEW.KSLC.FF.W.0030.230802T2124Z-230803T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
324 PM MDT Wed Aug 2 2023

The National Weather Service in Salt Lake City has issued a

* Flash Flood Warning for...
  The Jacob City burn scar in...
  Eastern Tooele County in northern Utah...

* Until 615 PM MDT.

* At 324 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain over the Jacob City Burn Scar. Additional rainfall 
  amounts of 0.5 to 1 inch are possible in the warned area. Flash 
  flooding is ongoing or expected to begin shortly.

Excessive rainfall over the burn scar will result in debris flow 
moving through several watershed areas within the burned area, and 
then into  Soldier Creek and points downstream to SR 36. The debris 
flow can consist of rock, mud, vegetation and other loose materials.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding in and around the Jacob City
           Burn Scar.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of areas in and around
           the Jacob City Burn Scar.

* Some locations that will experience flash flooding include...
  Stockton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks...streams...and 
ditches in the Jacob City Burn Scar. Severe debris flows can also be 
anticipated across roads. Roads and driveways may be washed away in 
places. If you encounter flood waters...climb to safety.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4039 11227 4042 11223 4046 11230 4044 11239
      4043 11239 4043 11238

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

GM
3 follow-up statements
533 
WGUS75 KSLC 022306
FFSSLC

Flash Flood Statement
National Weather Service Salt Lake City UT
506 PM MDT Wed Aug 2 2023

UTC045-030015-
/O.CON.KSLC.FF.W.0030.000000T0000Z-230803T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tooele UT-
506 PM MDT Wed Aug 2 2023

...FLASH FLOOD WARNING FOR THE JACOB CITY BURN SCAR REMAINS IN 
EFFECT UNTIL 615 PM MDT THIS EVENING FOR EASTERN TOOELE COUNTY...

At 506 PM MDT, emergency management reported flash flooding and 
debris flows within Soldier Canyon and downstream in Soldier Creek. 
Between 0.5 and 0.75 inches of rain fell from earlier thunderstorms. 
Flash flooding is already occurring.

Excessive rainfall over the burn scar will result in debris flow 
moving through the Soldier Creek. The debris flow can consist of 
rock, mud, vegetation and other loose materials.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding in and around the Jacob City Burn Scar.

SOURCE...Emergency management reported.

IMPACT...Life threatening flash flooding of areas in and around
         the Jacob City Burn Scar.

Some locations that will experience flash flooding include...
  Stockton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks...streams...and 
ditches in the Jacob City Burn Scar. Severe debris flows can also be 
anticipated across roads. Roads and driveways may be washed away in 
places. If you encounter flood waters...climb to safety.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4039 11227 4042 11223 4046 11230 4044 11239
      4043 11239 4043 11238

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

GM
112 
WGUS55 KSLC 022350
FFWSLC
UTC045-030100-
/O.EXT.KSLC.FF.W.0030.000000T0000Z-230803T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
550 PM MDT Wed Aug 2 2023

The National Weather Service in Salt Lake City has extended the

* Flash Flood Warning for...
  The Jacob City burn scar in...
  Eastern Tooele County in northern Utah...

* Until 700 PM MDT.

* At 550 PM MDT, emergency management reported that debris flows and 
  flash flooding is ongoing within Soldier Canyon and downstream 
  along Soldier Creek to SR 36 south of Stockton. Flows are 
  inundating the roadway near mm 47. Between 0.5 and 0.75 inches of 
  rain fell from earlier thunderstorms. Flash flooding is ongoing.

Excessive rainfall over the burn scar will result in debris flow 
moving through the Soldier Creek. The debris flow can consist of 
rock, mud, vegetation and other loose materials.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding in and around the Jacob City
           Burn Scar.

  SOURCE...Emergency management reported.

  IMPACT...Life threatening flash flooding of areas in and around
           the Jacob City Burn Scar.

* Some locations that will experience flash flooding include...
  Stockton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks...streams...and 
ditches in the Jacob City Burn Scar. Severe debris flows can also be 
anticipated across roads. Roads and driveways may be washed away in 
places. If you encounter flood waters...climb to safety.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4039 11227 4042 11223 4046 11230 4044 11239
      4043 11239 4043 11238

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

GM
886 
WGUS75 KSLC 030056
FFSSLC

Flash Flood Statement
National Weather Service Salt Lake City UT
656 PM MDT Wed Aug 2 2023

UTC045-030106-
/O.EXP.KSLC.FF.W.0030.000000T0000Z-230803T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tooele UT-
656 PM MDT Wed Aug 2 2023

...FLASH FLOOD WARNING FOR THE JACOB CITY BURN SCAR WILL EXPIRE AT 7 
PM MDT THIS EVENING FOR EASTERN TOOELE COUNTY...

Flood waters will continue to gradually recede. The heavy rain has 
ended. Additional flooding is no longer expected to pose a threat. 
Please continue to heed remaining road closures.

LAT...LON 4039 11227 4042 11223 4046 11230 4044 11239
      4043 11239 4043 11238

$$

GM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 4:01 AM MDT, 11 hours 23 minutes earlier.

Area forecast discussion, Aug 2, 4:01 AM MDT, 11 hours 23 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
401 AM MDT Wed Aug 2 2023

.SYNOPSIS...A monsoon surge will continue across the entire
region today. A drier airmass will build into southern Utah
Thursday, reaching northern Utah by Friday. A drier, more stable
pattern will continue into early next week.

&&

.SHORT TERM (Through 12Z Friday)...Today will be the last day of
the state-wide monsoonal surge, with drying air gradually
building into southern Utah Thursday.

Morning upper air and satellite analysis indicates the upper level
ridge has shifted somewhat eastward over the last 24 hours, now
centered over roughly the Dallas area. A shortwave
trough/potential MCV is located across southern Nevada.
Additional weak shortwave troughs/MCVs are likely present but
difficult to detect at this time.

An area of enhanced showers and embedded thunderstorms is crossing
northern Utah, with cooling cloud tops on IR approaching the
western Uinta Basin as of 330 AM. This area will continue to
shift across northern Utah through early morning.

Guidance indicates the previously mentioned MCV will cross Utah
from southwest to northeast through Thursday morning. This
combined with SBCAPE values between 500-1000 J/kg by this
afternoon plus 95th+ percentile precipitable water values will
set the stage for a widespread convective threat across much of
the state today. What's different today is an increase in deep
layer shear across northern and central Utah, reaching around
20-30kts. Previous days deep layer shear averaged around 10 kts.

As a result, CAMS are indicating the potential for a line of
organized convection developing across west central Utah and
shifting north and east with time. Current timing suggests this
area of strong convection would reach the Wasatch Front by around
5-8 PM.

As is always the case with convection associated with monsoonal
surges, a few questions arise. First, will cloud cover hamper
destabilization this afternoon and evening? Will northern Utah
remain subsident longer than expected in the wake of this
morning's convection? The majority of the CAM guidance suggests
that sufficient destabilization will occur on both accounts for
the potential for organized convection, but this is something that
will need to be monitored for bust potential. For now, added heavy
rain, small hail and gusty winds to the forecast in areas with the
highest threat this afternoon and evening.

Another night of nocturnal convection is expected for northern
Utah tonight, which will need to be monitored for the threat of
flash flooding. HREF average return intervals show >60% chance 5
year return intervals will be exceeded across northern Utah, with
>40% chance 10 year return intervals will be exceeded (in a broad
area for both) tonight into Thursday morning.

With dry air advection shifting into central Utah by Thursday
afternoon, the heavy rain threat with Thursday afternoon and
evening convection will be mainly across northern Utah. By Friday
morning, the end of this monsoon surge will be in the books.

.LONG TERM (After 12Z Friday)...Nearly zonal flow will be set up
across Utah Friday. This will allow the drying trend to continue.
Southern Utah will have precipitable water values substantially
lower than the previous day. Mostly dry conditions are forecast
there, with only a low chance for a shower or thunderstorm near
higher terrain. Precipitable water values will decrease, but stay
from roughly 0.8-1" across northern Utah with shortwave energy
contributing to isolated to scattered showers and thunderstorms.
The best precipitation chances will be in the northern mountains.

Monsoonal moisture advection will continue to lower as the ridge
that was in the southern plains retrogrades, bringing near zonal
flow Friday. Similar conditions are forecast Saturday. Southern
Utah will be dry, while moisture content will decrease more
throughout northern Utah, but afternoon showers and thunderstorms
are expected in the mountains.

Flow will transition to northwest Sunday, which will lower
precipitation chances throughout northern Utah. As the ridge
slides eastward early in the week, a few days of shortwave ridging
will be established throughout southwest Wyoming and Utah.

Conditions will be around 5-10F cooler than normal Friday through
the weekend, with near normal temperatures early in the week.

&&

.AVIATION...KSLC...VFR conditions will prevail with scattered
afternoon showers and thunderstorms. Any shower or thunderstorm
will be capable of heavy rain, which could lower visibility or
ceiling into MVFR range. Winds will prevail from the southeast
most of the morning, with a transition to northwest flow around
17Z. Confidence on wind direction through the afternoon is low and
will depend on where showers and thunderstorms are. Gusty,
erratic winds could occur with nearby showers or thunderstorms.

.REST OF UTAH AND SOUTHWEST WYOMING...Scattered afternoon showers
and thunderstorms with heavy rain could drop ceilings and
visibility from VFR range. Gusty, erratic outflow winds could
occur with nearby showers or thunderstorms. Showers and
thunderstorms are expected from 18Z-00Z in southern Utah and from
18Z-06Z in northern Utah.

&&

.FIRE WEATHER...A monsoon surge will continue to bring deep moisture
to the state today. This will result in multiple rounds of
showers and thunderstorms with wetting rains, cooler temperatures
and higher humidities. The monsoon surge will come to an end
Thursday across southern Utah as drier air begins to shift into
the region. By Friday, this drying trend will reach northern Utah.
Expect a very dry airmass to shift into place, with afternoon
humidities levels below 15 percent across southern Utah, 25 to 35
percent across northern Utah Friday into the weekend.

Outside of a weak disturbance grazing far northern Utah Saturday,
there is little threat of precipitation through at least midweek
next week as a drier airmass remains in place.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...None.
WY...None.
&&

Kruse/Wilson

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

In the hours before

Local storm report, Aug 2, 2:36 PM MDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
236 PM MDT Wed Aug 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     Tstm Wnd Gst     3 SSW Santaquin         39.94N 111.81W
08/02/2023  M66 MPH          Juab               UT   Mesonet

            Mesonet station UTRKY Rocky Ridge.

&&
Local storm report, Aug 2, 2:57 PM MDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
257 PM MDT Wed Aug 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     Tstm Wnd Gst     2 NNW Santaquin         40.00N 111.80W
08/02/2023  M58 MPH          Utah               UT   Mesonet

            Mesonet station FG024 West Mountain South.

&&
Local storm report, Aug 2, 3:07 PM MDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
307 PM MDT Wed Aug 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     Tstm Wnd Gst     3 S Faust               40.13N 112.38W
08/02/2023  M62 MPH          Tooele             UT   Mesonet

            Mesonet station VRH Vernon Hill.

&&
Local storm report, Aug 2, 3:08 PM MDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
308 PM MDT Wed Aug 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     Tstm Wnd Gst     3 WNW Salem             40.07N 111.72W
08/02/2023  M60 MPH          Utah               UT   Mesonet

            Mesonet station UTBRC I-15 at Beer Creek.

&&
Special weather statement, Aug 2, 3:12 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
312 PM MDT Wed Aug 2 2023

UTZ101-102-022145-
Tooele and Rush Valleys UT-Great Salt Lake Desert and Mountains UT-
312 PM MDT Wed Aug 2 2023

...Strong thunderstorms will impact portions of central Tooele County
through 345 PM MDT...

At 312 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles northeast of Dugway Proving Ground
Test Range to 9 miles west of Tooele Army Depot South. Movement was
north at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Grantsville, Skull Valley, Dugway Proving Ground Test Range and Rush
Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4057 11323 4059 11250 4024 11249 4022 11320
TIME...MOT...LOC 2112Z 186DEG 24KT 4028 11310 4031 11252

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

MPS
Special weather statement, Aug 2, 3:21 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
321 PM MDT Wed Aug 2 2023

UTZ117-120-121-022200-
San Rafael Swell UT-Castle Country UT-Central Mountains UT-
321 PM MDT Wed Aug 2 2023

...A strong thunderstorm will impact portions of southwestern Emery
and east central Sevier Counties through 400 PM MDT...

At 321 PM MDT, Doppler radar was tracking a strong thunderstorm 27
miles northwest of Hanksville, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ferron, Emery and Moore.

This includes the following highways...
 Interstate 70 between mile markers 89 and 130.
 Utah Route 10 between mile markers 0 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3851 11098 3872 11141 3913 11119 3879 11050
TIME...MOT...LOC 2121Z 214DEG 25KT 3868 11105

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

HM

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 7:40 AM MDTFlood WatchSLCBeaver, Box Elder, Cache, Carbon, Davis, Duchesne and 19 more31 hr
Aug 2, 9:47 AM MDTSpecial Weather StatementSLCIron43 min
Aug 2, 10:29 AM MDTSpecial Weather StatementSLCBeaver31 min
Aug 2, 10:56 AM MDTSpecial Weather StatementSLCBeaver34 min
Aug 2, 11:06 AM MDTSpecial Weather StatementSLCWashington24 min
Aug 2, 11:11 AM MDTFlash Flood Warning Considerable damage threatSLCIron, Kane, Washington4 hr
Aug 2, 11:32 AM MDTSpecial Weather StatementSLCMillard28 min
Aug 2, 11:43 AM MDTAreal Flood AdvisorySLCIron93 min
Aug 2, 11:51 AM MDTSevere Thunderstorm WarningSLCMillard39 min
Aug 2, 12:30 PM MDTSevere Thunderstorm WarningSLCMillard45 min
Aug 2, 12:35 PM MDTSpecial Weather StatementSLC40 min
Aug 2, 1:08 PM MDTSpecial Weather StatementSLCPiute52 min
Aug 2, 1:10 PM MDTSevere Thunderstorm WarningSLCJuab, Millard65 min
Aug 2, 1:13 PM MDTSpecial Weather StatementSLCDuchesne17 min
Aug 2, 1:19 PM MDTSpecial Weather StatementSLCGarfield41 min
Aug 2, 1:27 PM MDTSpecial Weather StatementSLCKane48 min
Aug 2, 1:33 PM MDTSpecial Weather StatementSLCKane42 min
Aug 2, 1:33 PM MDTSpecial Weather StatementSLCSevier42 min
Aug 2, 1:34 PM MDTAreal Flood AdvisorySLCSalt Lake107 min
Aug 2, 1:46 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele, Utah59 min
Aug 2, 1:51 PM MDTSpecial Weather StatementSLCKane39 min
Aug 2, 1:55 PM MDTSpecial Weather StatementSLCJuab50 min
Aug 2, 2:00 PM MDTFlash Flood Warning Considerable damage threatSLCGarfield, Kane6 hr
Aug 2, 2:27 PM MDTSevere Thunderstorm Warning Considerable damage threatSLCSalt Lake, Tooele, Utah, Wasatch33 min
Aug 2, 2:31 PM MDTSpecial Weather StatementSLCGarfield44 min
Aug 2, 2:49 PM MDTSevere Thunderstorm WarningSLCGarfield, Kane41 min
Aug 2, 2:58 PM MDTFlash Flood Warning Considerable damage threatSLCGarfield, Kane3 hr
Aug 2, 3:01 PM MDTSevere Thunderstorm Warning Considerable damage threatSLCSalt Lake, Summit, Tooele, Utah, Wasatch59 min
Aug 2, 3:12 PM MDTSpecial Weather StatementSLCTooele33 min
Aug 2, 3:21 PM MDTSpecial Weather StatementSLCEmery39 min
Aug 2, 3:42 PM MDTSpecial Weather StatementSLC48 min
Aug 2, 3:45 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Morgan, Salt Lake, Tooele, Weber60 min
Aug 2, 3:57 PM MDTSpecial Weather StatementSLCEmery48 min
Aug 2, 4:03 PM MDTAreal Flood AdvisorySLCSalt Lake117 min
Aug 2, 4:16 PM MDTAreal Flood AdvisorySLCTooele119 min
Aug 2, 4:17 PM MDTSpecial Weather StatementSLCMorgan, Summit43 min
Aug 2, 4:30 PM MDTSpecial Weather StatementSLCDuchesne45 min
Aug 2, 4:45 PM MDTSevere Thunderstorm Warning Considerable damage threatSLCBox Elder, Davis, Tooele, Weber45 min
Aug 2, 4:51 PM MDTSpecial Weather StatementSLCEmery39 min
Aug 2, 4:58 PM MDTSpecial Weather StatementSLCWeber47 min
Aug 2, 5:02 PM MDTSevere Thunderstorm WarningSLCMorgan, Rich, Summit58 min
Aug 2, 5:58 PM MDTSpecial Weather StatementSLCRich62 min

Nearby

Flash Flood Warnings in Utah, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.